# SDR DHL2005807519

- Difficulty date: May 3, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 86,990 hours, 26,973 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Part time: 86,990 hours, 26,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CTR L/E EXTERNAL SKIN HOLES ELONGATED STA XFS 526.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 04-16-05, EO AST050404 DATED 04-13-05.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.  CUT OUT DAMAGED SECTION IAW EOAST 050404.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001.  FABRICATED REPAIR DOUBLER (AL7075T60.071) AND 2EA FILLERS (AL7075T6 0.063) IAW EO AST050404.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED REPAIR PARTS IAW EO AST050404, SRM 51-1-21 PG 1, SRM 51-3-0 PG 1, SRM 51-1-20D PG 9.  TORQUED IAW SRM 51-3-1.
